# SDR CA040603005

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: EO266QF16
- Condition: Chafed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH THE RT OUTER TANK FUEL PUMP NR 1 LOW PRESSURE LIGHT ON.  FOLLOWING TROUBLE SHOOTING, THE WIRE FOR NR 1 RT OUTER PUMP WAS FOUND SHORTED IN THE CONDUIT AT REAR SPAR WS 915.0.   WIRE WAS REPLACED. MFG WAS ADVISED OF THIS PROBLEM.  A CAMPAIGN HAS BEEN INITIATED TO INSPECT REAR SPAR WIRING ON ALL OF THESE MODELS.
